Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had Mirena inserted for heavy periods. Had D&C done. Have prolonged spotting. What to do?

I had the IUD Mirena put in to help me with heavy periods. I had it put in in January and my periods have improved except i have spotting for up to 10 days after my period ends. I had to have a D&C done last October because i had some tumors and the Dr. thought that would improve my periods. He put the Mirena in as a last result. I started my cycle on March 28th and heavy bleeding started on the 1st and lasted 7 days, I am still spotting and have to wear a pad. I do not know what to do? I am going on age 40.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
If you have not responded to Mirena, then you might have to consider surgical therapy for your symptoms.
Please provide your D and C report for further guidance.
Mirena should ideally cure the functional uterine bleeding.
Kindly write back with fuller details for guidance.
Take care
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor